Skip to Main content Skip to Navigation

hal-00713488v1  Conference papers
Olivier BernardiGuillaume Chapuy. A bijection for covered maps on orientable surfaces
The International Conference on Topological and Geometric Graph Theory, 2008, France. pp.63--68, ⟨10.1016/j.endm.2008.06.010⟩
hal-03084514v1  Journal articles
Guillaume ChapuyGuillem Perarnau. Local Convergence and Stability of Tight Bridge-addable Classes
Canadian Journal of Mathematics, University of Toronto Press, 2020, 72 (3), pp.563-601. ⟨10.4153/S0008414X18000020⟩
hal-03379706v1  Conference papers
Guillaume ChapuyMaciej Dołęga. Non-orientable branched coverings, $b$-Hurwitz numbers, and positivity for multiparametric Jack expansions (extended abstract)
FPSAC 2021 -- Sém. Lothar. Combin. 85B (2021), Art. 32, 13 pp., Jan 2022, Ramat-Gan, Israel
hal-02414419v1  Journal articles
Guillaume Chapuy. On tessellations of random maps and the t g -recurrence
Probability Theory and Related Fields, Springer Verlag, 2019, 174 (1-2), pp.477-500. ⟨10.1007/s00440-018-0865-6⟩
hal-01185314v1  Journal articles
G. ChapuyC. Stump. Counting factorizations of Coxeter elements into products of reflections
Journal of the London Mathematical Society, London Mathematical Society, 2014, 90 (3), pp.919--939. ⟨10.1112/jlms/jdu059⟩
hal-01185315v1  Journal articles
Omer AngelGuillaume ChapuyNicolas CurienGourab Ray. The local limit of unicellular maps in high genus
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2013, 18, 86. ⟨10.1214/ECP.v18-3037⟩
hal-01185313v1  Journal articles
Sean R. CarrellGuillaume Chapuy. Simple recurrence formulas to count maps on orientable surfaces
Journal of Combinatorial Theory, Series A, Elsevier, 2015, 133, pp.58--75. ⟨10.1016/j.jcta.2015.01.005⟩
hal-01185317v1  Journal articles
Guillaume ChapuyMatt DevosJessica McdonaldBojan MoharDiego Scheide. Packing Triangles in Weighted Graphs
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2014, 28 (1), pp.226--239. ⟨10.1137/100803869⟩
hal-01185316v1  Journal articles
Guillaume ChapuyÉric FusyOmer GiménezMarc Noy. On the Diameter of Random Planar Graphs
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2015, 24 (01), pp.145--178. ⟨10.1017/S0963548314000467⟩
hal-00713483v1  Journal articles
Guillaume Chapuy. Asymptotic enumeration of constellations and related families of maps on orientable surfaces
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2009, 18 (4), pp.477--516. ⟨10.1017/S0963548309009808⟩
hal-00713477v1  Journal articles
Olivier BernardiGuillaume Chapuy. Counting unicellular maps on non-orientable surfaces
Advances in Applied Mathematics, Elsevier, 2011, 47 (2), pp.259--275. ⟨10.1016/j.aam.2010.09.001⟩
hal-00713480v1  Journal articles
Guillaume ChapuyEric FusyOmer GiménezBojan MoharMarc Noy. Asymptotic enumeration and limit laws for graphs of fixed genus
Journal of Combinatorial Theory, Series A, Elsevier, 2011, 118 (3), pp.748--777. ⟨10.1016/j.jcta.2010.11.014⟩
hal-00713486v1  Conference papers
Guillaume Chapuy. Are even maps on surfaces likely to be bipartite?
Fifth Colloquium on Mathematics and Computer Science, 2008, Kiel, Germany. pp.363--374
hal-02414433v1  Book sections
Louigi Addario-BerryOmer AngelGuillaume ChapuyEric FusyChristina Goldschmidt. Voronoi tessellations in the CRT and continuum random maps of finite excess
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms, Society for Industrial and Applied Mathematics, pp.933-946, 2018, ⟨10.1137/1.9781611975031.60⟩
hal-00713485v1  Journal articles
Guillaume ChapuyEric FusyMihyun KangBilyana Shoilekova. A complete grammar for decomposing a family of graphs into 3-connected components
The Electronic Journal of Combinatorics, Open Journal Systems, 2008, 15 (1), Research Paper 148
hal-03379710v1  Conference papers
Guillaume ChapuyTheo Douvropoulos. Coxeter factorizations with generalized Jucys-Murphy weights and Matrix Tree theorems for reflection groups (extended abstract)
FPSAC 2020 -- Sém. Lothar. Combin. 84B (2020), Art. 82, 12 pp., Jul 2020, online, Israel
hal-00669896v5  Journal articles
Guillaume ChapuyValentin FerayEric Fusy. A simple model of trees for unicellular maps
Journal of Combinatorial Theory, Series A, Elsevier, 2013, 120 (8), pp.Pages 2064-2092. ⟨10.1016/j.jcta.2013.08.003⟩
hal-00713482v1  Journal articles
Guillaume ChapuyMichel MarcusGilles Schaeffer. A bijection for rooted maps on orientable surfaces
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2009, 33 (3), pp.1587--1611. ⟨10.1137/080720097⟩